Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 878395, 8 pages
http://dx.doi.org/10.1155/2014/878395
Research Article

Some Properties of Solutions of a Functional-Differential Equation of Second Order with Delay

1Babeş-Bolyai University, Kogălniceanu no. 1, RO-400084 Cluj-Napoca, Romania
2“T. Popoviciu” Institute of Numerical Analysis, Romanian Academy, P.O. Box. 68-1, 400110 Cluj-Napoca, Romania

Received 13 August 2013; Accepted 7 October 2013; Published 10 February 2014

Academic Editors: F. Khani and H. Xu

Copyright © 2014 Veronica Ana Ilea and Diana Otrocol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veronica Ana Ilea and Diana Otrocol, “Some Properties of Solutions of a Functional-Differential Equation of Second Order with Delay,” The Scientific World Journal, vol. 2014, Article ID 878395, 8 pages, 2014. doi:10.1155/2014/878395